# SDR DALA2023090607277

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONG L 22R/23RH BTW STA Y=1002/1053 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00192: CORROSION LEVEL 2. LONG L 22R/23RH BTW STA Y=1002/1053 AT AFT CARGO COMPARTMENT WAS REPLACED AND INSTALLED PER DWG S2777922-5 REV B AND B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2955469)
